Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Left leg and ankle thrombosis, typhoid, low priced anticoagulant tablet ?

hello sir i have venous thrombosis on my left leg in ankle region and its is visible i can feel it is hard i got this after treatment of typhoid .and doctors detected thrombosis in two regions at thigh and at ankle due to thigh region i had pain but after feeling normal out of pain i discontinued medicine without doctor advice so thrombosis on my ankle still persist and that region become dark due to blockage of blood. During treatment he recommended me anticoagulant injection grefac and antibacterial medicine. injection is very expensive. i want to continue medicine can you advice me any anticoagulant tablet which is cheap
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Ana,
Welcome here on hcm.
If medicines are costlier for you than you can go for government hospital in your locality.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor